# SDR QXEA2018020900050

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 21,976 hours, 23,498 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Ring Assembly
- Condition: Damaged
- Location: Ground Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR SERVICING CONNECTION POINT DAMAGED.  GROUND AIR SERVICING RING PLATE REPLACED IAW SRM 51-42-05.
